# SDR UPS07849854

- Difficulty date: May 13, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 76,304 hours, 29,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fs 857 Rbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STIFFENER IN RT WHEEL WELL STA 857 HAS EXFOLIATION CORROSION.  REMOVED STIFFENER AT STA 857 RT WHEEL WELL IAW SRM 51-1-21.  FABRICATE AND INSTALLED STIFFENER AT STA 857 RT WHEEL WELL IAW DWG 5613917-19 AND SRM 51-1-20D.
